# SDR USAA920080378

- Difficulty date: January 25, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, -Y1250.  REPLACED  CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, -Y1250 IAW A320 SRM 51-72-11.  *SUPPLEMENT*  CORRECTED REGISTRATION NUMBER FROM 334AW TO 605AW.
